# SDR 20000626SH021

- Difficulty date: May 14, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N313RW
- Make and model: Cessna 414
- Aircraft serial: 4140010
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: 23AT2T2
- Condition: Failed
- Location: Standby/Main Reg
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

THE STANDBY/MAIN VOLTAGE REGULATOR SWITCH FAILED INTERNALLY CAUSING THE NOISE FILTERS, PN CM221, TO SHORT AND CATCH ON FIRE.  (X)
